# SDR CALA2014052791159

- Difficulty date: May 26, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 83,573 hours, 24,143 cycles
- Engine: Pwa PW2040
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED DOOR R2 UPPER HINGE CUT OUT FWD EDGE PREVIOUS REPAIR DOUBLER CRACKED.  REMOVED PREVIOUS REPAIR, HFEC CUT OUT & FASTENER HOLES COMMON TO THE REPAIR, NO CRACK FOUND.  FABRICATED & INSTALLED NEW REPAIR DOUBLER IAW SRM 52-10-02 REPAIR 1.  THIS IS A CAT B REPAIR.  INSP THRESHOLD IS 5,800 DOOR FLIGHT CYCLE AFTER REPAIR INSTALLATION & AT 5,800 DOOR FLIGHT CYCLE INTERVAL THEREAFTER IAW SRM 52-10-02 RPR 1 TABLE 202 ON PAGE 209.
